# SDR CALA2024093002519

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 87,039 hours, 10,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L2 M33099 OVERDOOR EXIT SIGN CAPACITY CHECK FAIL. WORK TRANSFER NON ROUTINE WO.3689033 DR L2 M33099 OVERDOOR EXIT SIGN EMER BATT PACK REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.
